MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Trapezoid RX; lithotriptor, biliary mechanical

BOSTON SCIENTIFIC CORPORATION Trapezoid RX; lithotriptor, biliary mechanical
Model Number M00510890
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block e1: initial reporter phone number: (b)(6).Block h6: imdrf patient code e2008 captures the reportable event of the trapezoid rx stuck in the common bile duct.Imdrf impact code f19 captures the reportable event of the patient being taken to the operating room for emergent device removal.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the common bile duct during an endoscopic procedure performed on (b)(6) 2026.During the procedure, the trapezoid rx became stuck in the common bile duct after multiple attempts to remove the device.The duodenoscope was withdrawn while the device remained in the patient.The wire was cut and secured to the patient's cheek, and the patient was subsequently taken to the operating room for emergent device removal.No additional patient complications or adverse outcomes were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block e1: initial reporter phone number: (b)(6).Block h6: imdrf patient code e2008 captures the reportable event of the trapezoid rx stuck in the common bile duct.Imdrf impact code f19 captures the reportable event of the patient being taken to the operating room for emergent device removal.Block h11: the complaint device was not returned therefore, product analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the events of "device difficult to remove and surgical intervention" were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information provided, the most probable cause of the reported issue "device difficult to remove" cannot be established due to lack of evidence.The product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.On the other hand, for the events unretrieved device fragments (udf) and surgical intervention, they happened during the procedure, and the most probable cause of those reported issues cannot be established due to lack of evidence.For this reason, they will be classified as cause not established.All compiled information on this investigation determines that the most probable cause is cause not established.

Brand Name
Trapezoid RX
Common Device Name
lithotriptor, biliary mechanical
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25694497
Report Number3005099803-2026-02652
Device Sequence Number13179030
Product Code LQC
UDI-Device Identifier08714729296409
UDI-Public(01)08714729296409
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00510890
Device Catalogue NumberM00510890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date07/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown